I haven't been back at this site for a while. I had my Brachey in July 2010 and finished my external radition in Dec 2010. All have been going well, except the last three PSA test showed PSA number rising from 1.0 to 1.2. Last one in March 2012. I have had burning sensation while urinating for the past few months, and tried two different drugs last being Hypofen tablet three times a day, to clear tract, but didn't work, so I stopped about
2-3 weeks ago. Prior to taking these drugs I had blood test done last year and there was no infection. Now this past three days I have seen visible blood in my urine. My oncologist said radiation has irritated Uretra, but I asked the Radiation was over a year and half ago. He said sometimes it happens a blood vesel breaks, but it should clear up in 2 days. It has been 3 days so far and with exception of couple breaks, it has not stopped. I have also been taking the flow max Tamsulosin HCL for a number of months. I have decided to stop this as well, and haven't taken it for 2 days, thinking may be it is causing trouble.
Has anyone else had similar situation experience? Thank you for taking time and reading my post.
Post Edited (Shaheen10) : 6/3/2012 12:37:59 PM (GMT-6)